MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. AUXILIARY WATER INLET CAP

AIZU OLYMPUS CO., LTD. AUXILIARY WATER INLET CAP
Model Number MAJ-215
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The subject device was sent to olympus for evaluation.Inspection and testing confirmed black material on the device.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported that, during normal use of the subject device, darkening occurred in the part that blocked the secondary water supply.During cleaning, it was black when medical staff checked if it was clean.There was no effect on a patient due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial/lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the attached black material was discovered as organic silicone.Although it is impossible to identify from where the organic silicone originated, the material is used for packings or tubes.However, the root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
AUXILIARY WATER INLET CAP
Common Device Name
AUXILIARY WATER INLET CAP
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer Contact
masaharu hirose
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8-520
JA   965-8520
426422891
MDR Report Key15198670
Report Number9610595-2022-00761
Device Sequence Number6413595
Product Code FDF
UDI-Device Identifier04953170071713
UDI-Public04953170071713
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PCF-H290ZI: OLYMPUS COLONOVIDEOSCOPE
Patient SexUnknown